# SDR AMWA88588

- Difficulty date: November 14, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N161YV
- Make and model: Beech 1900D
- Aircraft serial: UE161
- Aircraft time: 21,198 hours, 39,985 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Windshield
- Part time: 9,611 hours, 15,867 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND SHUTDOWN, CREW STATED THEY SMELLED AN ELECTRICAL ODOR IN THE COCKPIT. MAINTENANCE INSPECTED COCKPIT WIRING AND PERFORMED GROUND RUNS AT SEVERAL POWER SETTINGS AND TIGHTENED CAPTAIN'S SIDE WINDSHIELD HEAT GROUNDING SCREW AND CLEARED DISCREPANCY.
